# SDR MALA010570

- Difficulty date: July 4, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Aircraft time: 7,002 hours, 7,302 cycles
- Engine: CT75A
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Engine
- Part number: 200304815
- Part serial: PO7666
- Stage of operation: CR
- How discovered: L
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

During Flight # 3407, enroute to Fargo, #3 Engine Oil Pressure low light illuminated.  Crew checked Oil Press gauge, indicated no oil pressure in #3 Engine. N1 was about 19%, N2 was about 12%, Airspeed 230 Kts. Windmill time 15 min. Temp at Shutdown normal.  Maintenance removed and replaced #3 Engine, PN 2-003-048-15, SN/off P07666, SN/on P07793. Refer to J/C 7100-502 for details.  Ops checks good and leaks good.  IAW AMM 71-00-00-501.
